Department of Mathematics, Washington State University, Pullman, WA 99164-3113, USA
Khapalov, A.Y. (2010). Controllability of Partial Differential Equations Governed by Multiplicative Controls, Lecture Notes in Mathematics Series, Vol. 1995, Springer-Verlag, Berlin/Heidelberg.
Khapalov, A. (2013). The well-posedness of a swimming model in the 3-D incompressible fluid governed by the nonstationary Stokes equation, International Journal of Applied Mathematics Computer Science 23(2): 277-290, DOI:10.2478/amcs-2013-0021.